Can one have side effects from Gabapentin 2 months after discontinuing use?
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
iv bn taking viagra 4 bout a yr now on and off and recently iv bn getting light heads and dizzyness iv cum off it now 4 bout 3wks and still get them ...
1 answer • 16 Apr 2013
I take Vibyrd:30mg once a day:Gabapentin100mg at bedtime and was recently perscribed Loratab for back pain. I took one at 3pm and then at night my ...
1 answer • 8 Nov 2013
... its been 3 days and its not getting any better. Shouldn't all of it be out of my system?
1 answer • 11 Nov 2015
12 week treatment. How long does the drug stay in your system? Has anyone felt like they just feel better after taking it? I know the best thing is ...
3 answers • 18 Feb 2016
0 answers • 2 days 9 hours ago